Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Errata: ``Canonical forms of quaternary abelian substitutions in an arbitrary Galois field'' [Trans. Amer. Math. Soc. 2 (1901), no. 2, 103-138; 1500559]


Author: Leonard Eugene Dickson
Journal: Trans. Amer. Math. Soc. 3 (1902), 499
MSC: Primary 13A50
Original Article: Trans. Amer. Math. Soc. 2 (1901), 103-138.
MathSciNet review: 1500448
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13A50

Retrieve articles in all journals with MSC: 13A50


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1902-1500448-0
Article copyright: © Copyright 1902 American Mathematical Society